On minimal realizations of first-degree 3D systems with separable denominators

Nguyen, Thi Loan, Xu, Li, Lin, Zhiping and Tay, David BH 2017, On minimal realizations of first-degree 3D systems with separable denominators, Multidimensional systems and signal processing, vol. 28, no. 1, pp. 305-314, doi: 10.1007/s11045-016-0405-4.

Attached Files
Name Description MIMEType Size Downloads

Title On minimal realizations of first-degree 3D systems with separable denominators
Author(s) Nguyen, Thi Loan
Xu, Li
Lin, Zhiping
Tay, David BHORCID iD for Tay, David BH orcid.org/0000-0001-5285-7426
Journal name Multidimensional systems and signal processing
Volume number 28
Issue number 1
Start page 305
End page 314
Total pages 10
Publisher Springer
Place of publication New York, N.Y.
Publication date 2017-01
ISSN 0923-6082
1573-0824
Keyword(s) multidimensional systems
state space realization
minimal realization
Gröbner basis
Language eng
DOI 10.1007/s11045-016-0405-4
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, Springer Science+Business Media New York
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107533

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 12 Apr 2018, 11:48:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.